MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1532-5415.1987.tb02317.x

Медицинская библиотека · Journal of the American Geriatrics Society · 1987

Neuroleptic-induced neutropenia in the elderly.

Jurivich D A, Hanlon J, Andolsek K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case reported here of Haloperidol-induced neutropenia demonstrates one of many important drug reactions to which the elderly may be predisposed. Neuroleptics can lead to neutropenia by toxic or immunologic mechanisms, and it is impossible to predict which patients will sustain this potentially life-threatening reaction. Fever and infection may be the only clue to this blood dyscrasias. The diagnosis of drug-induced neutropenia is largely one of exclusion coupled with the observation of increasing neutrophil counts after cessation of the drug.

Для цитирования: Jurivich D A, Hanlon J, Andolsek K. Neuroleptic-induced neutropenia in the elderly.. Journal of the American Geriatrics Society. 1987. DOI: 10.1111/j.1532-5415.1987.tb02317.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.